# SDR REXA2019060300748

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE COWL PANEL 432AT RUB STRIP KNIFE EDGED.  REMOVED AND REPLACED RUB STRIP ON COWLING 432AT IAW BOMBARDIER CMM 71-14-01 AAR SM 58
